RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 9, Issue 6  


Expandibility in eigenfunctions of the Laplacian in a two-dimension region
Sh. A. Alimov
609
The order of approximation of continuous functions by certain linear means of their Fourier series
V. A. Baskakov
617
Rearrangements of differentiable functions
V. S. Klimov
629
Conditions for the imbedding of the function class $W_f^1(G, A)$ in the space $C(G)$
E. A. Rozenfel'd
639
Periodic solutions of evolutionary equations
P. P. Zabreiko, S. O. Strygina
651
A condition for quasiconformality
S. P. Ponomarev
663
Asymptotic properties of the spectrum of a differential operator in a space of vector-valued functions
R. S. Ismagilov
667
The negative part of the spectrum of the operator $(-1)^m\Delta^mu+qu$
V. G. Mishin
677
Verbal subgroups of complete direct products of groups
S. A. Ashmanov
687
Linearly ordered rings which are not $o$-epimorphic images of ordered free rings
O. A. Ivanova
693
Subgroups of general and special linear groups over a ring
N. S. Romanovskii
699
Level surfaces of a function defining a Riemann metric
Yu. E. Anikonov
709
Time of the first departure from an interval for a continuous homogeneous random walk on a line
B. P. Harlamov
713
The infinitely differentiable extension of systems of functions
O. A. Gavrilova
723
Letter to the editor
V. M. Millionshchikov
735
Letter to the editor
K. I. Oskolkov
735
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019